Pacific Journal of Mathematics

The translation groups of $n$-uniform translation Hjelmslev planes.

David A. Drake

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 365-375.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970049

Mathematical Reviews number (MathSciNet)
MR0307032

Zentralblatt MATH identifier
0221.50027

Subjects
Primary: 50D30

Citation

Drake, David A. The translation groups of $n$-uniform translation Hjelmslev planes. Pacific J. Math. 38 (1971), no. 2, 365--375. https://projecteuclid.org/euclid.pjm/1102970049


Export citation

References

  • [1] W. E. Clark and D. A. Drake, Finite chain rings, (To appear)
  • [2] P. Dembowski, Finite Geometries, Ergebnisse der Mathematik 44, Springer, Berlin- Heidelberg-New York, 1968.
  • [3] D. A. Drake, On n-uniformHjelmslevplanes, J. Combinatorial Theory 9 (1970), 267-288.
  • [4] E. Kleinfeld, Finite Hjelmslev planes, Illinois J. Math. 3 (1959), 403-407.
  • [5] W. Klingenberg, Projektive und affine Ebenen mit Nachbarelementen,Math. Z.. 60 (1954), 384-406.
  • [6] W. Klingenberg, Desarguessche Ebenen mit Nachbarelementen,Abh. Math. Sem. Univ. Hamburg, 20 (1955), 97-111.
  • [7] H. Lneburg, Affine Hjelmslev-Ebenenmit transitiver Translationsgruppe, Math. Z. 79 (1962), 260-288.